0

Your Cart £0.00

Alka Seltzer 20'S xs

£3.91

In stock

Product Code : FH056

For rapid relief of general pain such as migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.

OR Delivery information

Deal of the month

Bargin Health Products

Details

Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg, Sodium content 472mg per Tablet, Alka-Seltzer XS dissolved in Water becomes Sodium Acetylsalicylate, Paracetamol, Caffeine, Sodium Citrate and Sodium Hydrogen Carbonate.

Additional Information

Size 20 tablets

Write Your Own Review

You're reviewing: Alka Seltzer 20'S xs

Related Products

You may also be interested in the following product(s)